# SDR J4YR202407013652

- Difficulty date: July 1, 2024
- Submitted: July 1, 2024
- Operation: General aviation
- Filed by: Jefferson City Aviation Inc, repair station J4YR693J
- Aircraft: N8248T
- Make and model: Piper PA-28-161
- Aircraft serial: 288116003
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor Shaft
- Condition: Broken
- Location: Magneto
- Component: Magneto, Champion
- Component part number: 4370
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN IT WAS NOTICED THAT THE RIGHT MAGNETO WAS INOPERATIVE. UPON TROUBLESHOOTING THE TECHNICIAN REMOVED AND VISUALLY INSPECTED THE RIGHT MAGNETO. DISCOVERED THE ROTOR SHAFT TO BE BROKEN AT THE CAM ATTACH POINT. REMOVED MAGNETO FROM SERVICE AND SENT OUT FOR REPAIR.
